American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. Bochnak and W. Kucharz. Elliptic curves and real algebraic morphisms into the 2-sphere. Bull. Amer. Math. Soc. 25 (1991) 81-87. MR 1080003.
Abstract, references, and article information
View Article: PDF

[2] Selman Akbulut and Henry King. Some new results on the topology of nonsingular real algebraic sets. Bull. Amer. Math. Soc. 23 (1990) 441-446. MR 1053986.
Abstract, references, and article information
View Article: PDF

[3] J. Bochnak and W. Kucharz. On real algebraic models of smooth manifolds. Bull. Amer. Math. Soc. 20 (1989) 23-26. MR 972069.
Abstract, references, and article information
View Article: PDF

[4] Eberhard Becker. On the real spectrum of a ring and its application to semialgebraic geometry. Bull. Amer. Math. Soc. 15 (1986) 19-60. MR 838786.
Abstract, references, and article information
View Article: PDF

[5] Jacob E. Goodman and Richard Pollack. There are asymptotically far fewer polytopes than we thought. Bull. Amer. Math. Soc. 14 (1986) 127-129. MR 818067.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1